RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 1, Pages 161–166 (Mi tvp697)  

Short Communications

The Use of the Integral Functional in Some Methods of Control in the Presence of Small Random Perturbations

A. P. Cherenkov

Moscow

Abstract: The problems described in [1] and [2] (parametric control and control by means of a single switching) are considered with the difference that the characterizing function is replaced by the characterizing functional of the integral type. In both cases we prove the existence of the minimum of the variance of some functional and evaluate this minimum. The minimizing functions are also determined. Necessary and sufficient conditions for this minimum to be equal to zero are given.

Full text: PDF file (355 kB)

English version:
Theory of Probability and its Applications, 1967, 12:1, 139–143

Bibliographic databases:

Received: 23.11.1965

Citation: A. P. Cherenkov, “The Use of the Integral Functional in Some Methods of Control in the Presence of Small Random Perturbations”, Teor. Veroyatnost. i Primenen., 12:1 (1967), 161–166; Theory Probab. Appl., 12:1 (1967), 139–143

Citation in format AMSBIB
\Bibitem{Che67}
\by A.~P.~Cherenkov
\paper The Use of the Integral Functional in Some Methods of Control in the Presence of Small Random Perturbations
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 1
\pages 161--166
\mathnet{http://mi.mathnet.ru/tvp697}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=210498}
\zmath{https://zbmath.org/?q=an:0183.19404|0147.16102}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 1
\pages 139--143
\crossref{https://doi.org/10.1137/1112018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp697
  • http://mi.mathnet.ru/eng/tvp/v12/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:129
    Full text:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019